# SDR SWIA202055425

- Difficulty date: November 24, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP CORRODED, LBL 29-LBL 43 FS 559.00, MARKED.  C-CHECK RO 1/16/2021.  BLENDED CORROSION FROM FLOOR STRAP LOCATED AT FS 559.00 BETWEEN LBL 29 AND LBL 43, REF CRJ 200, SRM 51-21-06.  EVALUATED AND FOUND TO BE OUT OF LIMITS.  INSTALLED 1 EA NEW FLOOR STRAP, REF CRJ 200, DRW 601R31025, REV K 14 EA SOLID RIVETS, 4 EA NUT PLATES, 8 EA BLIND NUT PLATE RIVETS, REF CRJ 200, SRM 51-42-15, SRM 51-42-06, SRM 51-45-00.  COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD.
